PARACETAMOL 500MG TABLETS 16 BIOGARAN EFFERVESCENT

PARACETAMOL 500MG TABLETS 16 BIOGARAN EFFERVESCENT View larger

3400936133358

BIOGARAN Paracetamol 500 mg effervescent tablet is a vignetted drug indicated for the symptomatic treatment of mild to moderate and / or febrile states pain.

More details

The advice of your pharmacist

Partners with: Tablet Cutter Pilbox, PILBOX DAILY DAILY PILL DISTRIB, PILBOX LIBERTY DISTRIB PILULIER

Ships in 5-7 business days

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

1,90 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

Paracetamol 500 mg BIOGARAN 16 effervescent tablets

 

 

 

Description BIOGARAN PARACETAMOL 500 mg 16 effervescent tablets

 

BIOGARAN Paracetamol 500 mg effervescent tablet is a vignetted drug indicated for the symptomatic treatment of mild to moderate and / or febrile states pain.


Application advice and opinions on BIOGARAN PARACETAMOL 500 mg 16 effervescent tablets

 

BIOGARAN Paracetamol 500 mg effervescent tablet is for adults and children over 8 years. For children 27 to 50 kg (approximately 8-15 years). For the child, it is imperative to respect the dosages defined according to the weight of the child and thus choose an appropriate presentation. For children weighing 27 to 40 kg (approximately 8-13 years), 1 effervescent tablet per dose, repeat if necessary after 6 hours, not to exceed 4 per day effervescent tablets. For children with a weight of 41-50 kg (about 12-15 years), 1 effervescent tablet per dose, repeat if needed after 4 hours, no more than 6 effervescent tablets per day. For adults and children over 50 kg (from 15 years), 1-2 effervescent tablets per dose, to be repeated if necessary after at least 4 hours. Orally.


Composition BIOGARAN PARACETAMOL 500 mg 16 effervescent tablets

 

PARACETAMOL COMPAQ PVP 3; OR PARACETAMOL 500 MG. EXCIPIENTS: POVIDONE; BAKING SODA; CITRIC ACID ANHYRE; Sorbitol; Lactose monohydrate; Sodium saccharin; FLAVOUR LEMON; LEUCINE; ASCORBIC ACID; QSP 1 effervescent tablet.

Excipients known
  • LACTOSE
  • SODIUM
  • Sorbitol
 

Precaution for use with BIOGARAN Paracetamol 500 mg 16 effervescent tablets

 

Allergy to paracetamol or other components; liver failure.

BIOGARAN Paracetamol 500 mg effervescent tablet is a medicine containing paracetamol. It is essential to avoid overdose by verifying the absence of paracetamol in the composition of other drugs. Must not exceed the maximum recommended dose. Paracetamol 500 mg BIOGARAN is possible during pregnancy and lactation under normal conditions of use. Paracetamol 500 mg BIOGARAN contains sorbitol, it is not recommended in case of intolerance to fructose. Due to the presence of lactose, this medicine is against-indicated in cases of congenital galactosemia, syndrome malasorption glucose and galactose or lactase deficiency.

 

 

Introducing BIOGARAN PARACETAMOL 500 mg 16 effervescent tablets

 

Tube 16 tablets

VIDAL OF THE FAMILY

BIOGARAN PARACETAMOL

Analgesic and antipyretic

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

PARACETAMOL BIOGARAN 300 mg: powder for oral solution (orange flavoring); box of 12 sachets-dose.
Refunded at 65%. - price: 1,14 euro (s).

PARACETAMOL BIOGARAN 500 mg: tablet; box of 16.
Refunded at 65%. - price: 1,08 euro (s).

PARACETAMOL BIOGARAN 500 mg: effervescent tablet (lemon flavoring); box of 16.
Refunded at 65%. - price: 1,08 euro (s).

PARACETAMOL BIOGARAN 500 mg: capsule; box of 16.
Refunded at 65%. - price: 1,08 euro (s).

PARACETAMOL BIOGARAN 500 mg: powder for oral solution (orange flavoring); box of 12 sachets-dose.
Refunded at 65%. - price: 1,08 euro (s).

PARACETAMOL BIOGARAN 1 g: tablet; box of 8.
Refunded at 65%. - price: 1,08 euro (s).

PARACETAMOL BIOGARAN 1 g: split effervescent tablet (lemon flavoring); box of 8.
Refunded at 65%. - price: 1,08 euro (s).

PARACETAMOL BIOGARAN 1000 mg: powder for oral solution (orange flavoring); box of 8 sachets-dose.
Refunded at 65%. - price: 1,08 euro (s).

Biogaran Laboratory

COMPOSITION (summary)
p sachet p cp
Paracetamol 300 mg 500 mg
Sucrose 0.8 mg
aspartame +

pcp efferv p gel p sachet
Paracetamol 500 mg 500 mg 500 mg
Sodium 317 mg
Lactose +
sorbitol +
Sucrose 1.34 mg
aspartame +

p cp pcp efferv p sachet
Paracetamol 1 g 1 g 1 g
Sodium 331 mg
Lactose +
sorbitol +
Sucrose 2.68 mg
aspartame +

INDICATIONS (summary)
This medication is an analgesic and an antipyretic that contains paracetamol.
It is used to lower fever and in the treatment of painful conditions.
The sachets and 1000 mg effervescent tablets are also used in the treatment of osteoarthritis pain.
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
  • severe liver disease,
  • phenylketonuria (300 mg sachet, sachet and 500 mg effervescent tablet: presence of aspartame).
WARNING (Contents)
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, as a joint dose leads to a risk of overdosage, which can be toxic to the liver.
Effervescent tablets contain salt ( sodium ) in significant amounts.
The sachets contain sugar ( sucrose ) in significant quantities.
DRUG INTERACTIONS (summary)
If treated with oral anticoagulant and paracetamol at maximum doses (4 g / day) for at least 4 days, increased monitoring of anticoagulant therapy may be required.
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
The scientific studies currently available have not revealed any particular problem when using paracetamol in pregnant women.

Breastfeeding:
At the usual doses, the use of this medication is possible during breastfeeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
This medication can be taken indifferently during or between meals, with an interval of 4 to 6 hours between 2 doses. In case of renal insufficiency , the interval between 2 takes must be at least 8 hours.
The tablets are not suitable for children under 6 years of age. They may clog the airways if the child swallows and the tablet passes into the trachea (false route).
1000 mg tablets and sachets are reserved for adults and children over 50 kg.
Effervescent tablets should be dissolved in a glass of water.

Usual dosage:

  • Adult: 500 mg or 1 g (1 to 2 tablets or 500 mg sachets or 1 tablet or 1,000 mg sachet), 1 to 3 times daily. Do not exceed 3 g of paracetamol per day without medical advice.
    In severe pain in adults, especially in osteoarthritis , the maximum dosage can be increased to 1 g of paracetamol, 4 times a day, only on medical prescription.
  • Children over 27 kg: 60 mg per kg per day, ie 15 mg per kg every 6 hours or 10 mg per kg every 4 hours. For information :
    • child 16-24 kg (approximately 4 to 9 years): 1 sachet at 300 mg, to be renewed after 6 hours without exceeding 4 catches per day;
    • child of 25 to 30 kg (approximately 9 to 11 years): 1 sachet to 300 mg, to be renewed after 4 hours without exceeding 6 catches per day;
    • child: 27 to 40 kg (approximately 8 to 13 years): 1 tablet or 1 capsule or 1 sachet at 500 mg, to be renewed after 6 hours without exceeding 4 catches per day;
    • children between 41 and 50 kg (approximately 12 to 15 years): 1 tablet or 1 capsule or 1 sachet at 500 mg, to be renewed after 4 hours without exceeding 6 catches per day.
The maximum daily dose of paracetamol is 80 mg per kg in children under 37 kg and 3 g per day in children over 38 kg in 4 doses minimum.
TIPS (summary)
In the treatment of childhood fever, when paracetamol is used at 60 mg / kg / day, the addition of aspirin or its use alternately with paracetamol is unnecessary, as aspirin does not does not allow for an additional decrease in fever.
Abundant sweating usually accompanies the drop in temperature during the treatment of high fevers. This is normal.
POSSIBLE ADVERSE EFFECTS (summary)
Exceptionally: allergic skin reaction .
500 mg effervescent tablets:
Like all medicines and confectionery containing non-absorbable sugars (sorbitol, maltitol ...), possibility of diarrhea in case of important contribution.


GLOSSARY (summary)


analgesic
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Synonym: analgesic.


anticoagulant
Medication that prevents blood from coagulating and therefore prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose effectiveness is controlled by a blood test: INR (formerly TP);
  • injectable anticoagulants derived from heparin, the efficacy of which can be controlled by the blood assay of anti-Xa activity, Howell's Time (TH) or Cephalin Kaolin Time (TCK) depending on the products used. A regular dosage of blood platelets is necessary throughout the life of a heparin derivative.


antipyretic
Medication used to lower the body temperature during bouts of fever.


osteoarthritis
Wear of cartilage, responsible for joint pain and limitation of movement.


diarrhea
The strict medical sense of diarrhea is "emission of stools too frequent and too abundant". In fact, common sense equates diarrhea with the notion of fluid and frequent stools. Normally, stools are pasty, but the emission of liquid or barely formed stools, without pain or particular associated disorder, is not pathological. Diarrhea may occur when liquid stool emissions are repeated throughout the day and the needs are overwhelming or painful.
Many medicines can accelerate intestinal transit and make the stools more liquid, without this undesirable effect being of real concern.
Antibiotics can alter the digestive flora, essential for digestion, and cause more or less troublesome but benign diarrhea. The effect appears immediately or after a few days of treatment. A severe and exceptional form of diarrhea, pseudomembranous colitis, can be observed after antibiotic treatment; this condition results in the emission of mucus and false membranes (resembling skin flaps) associated with abdominal pain; constipation may replace the initial diarrhea. Pseudomembranous colitis can occur several days after discontinuation of antibiotic treatment and requires urgent medical advice.


renal failure
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.


phenylketonuria
An inherited disease that is characterized by the absence of an enzyme and that leads to the accumulation in the blood of a toxic product. Screening is systematic at birth. Treatment is based on a specific diet during early childhood.


dosage
Quantity and distribution of the dose of a drug according to the age, weight and general condition of the patient.


allergic reaction
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.


sucrose
Sucrose is the substance that makes up kitchen sugar and industrial sugar found in biscuits, cakes, sweets and sweetened beverages (a one-and-a-half liter bottle of soda contains the equivalent of thirty lumps of sugar). Some people are intolerant to the fructose from the digestion of sucrose and then suffer from bloating and diarrhea. Some medicines contain sucrose as an excipient (component with no therapeutic activity).


salt
Chemical substance of which the best known is sodium chloride, or table salt. The diet salt does not contain sodium; this is generally replaced by potassium.


sodium
An inorganic substance which can form salts, especially with chlorine (sodium chloride, or table salt).


overdose
Excessive intake of a drug may result in an increase in the intensity of adverse effects or even in the development of specific adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Last updated: 16/02/2017

Name of the medicinal product

PARACETAMOL BIOGARAN 500 mg, effervescent tablet

Paracetamol

framed

Please read this leaflet carefully before you start taking this medicine because it contains important information for you.

You should always take this medication exactly as prescribed in this leaflet or by your doctor, pharmacist or nurse.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any of the side effects, talk to your doctor, pharmacist or nurse. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should contact your doctor if you experience no improvement or feel less well after 3 days in case of fever or 5 days in case of pain.

Do not use this medication for children.

What is in this leaflet?

1. What is PARACETAMOL BIOGARAN 500 mg, effervescent tablet and in which cases it is used?

2. What should I know before taking PARACETAMOL BIOGARAN 500 mg, effervescent tablet?

3. How to take PARACETAMOL BIOGARAN 500 mg, effervescent tablet?

4. What are the possible side effects?

5. How to store PARACETAMOL BIOGARAN 500 mg, effervescent tablet?

6. Package contents and other information.

1. WHAT IS PARACETAMOL BIOGARAN 500 mg, effervescent tablet AND IN WHAT CASES IS IT USED?

Pharmacotherapeutic group - ATC code: N02BE01

This medicinal product contains paracetamol. Paracetamol is an analgesic (calms the pain) and an antipyretic (lowers the fever).

Therapeutic indications

This medication is indicated for pain and / or fever such as headaches, flu-like conditions, dental pain, aching, painful periods.

This presentation is reserved for adults and children from 27 kg (starting at about 8 years of age): read carefully How to take PARACETAMOL BIOGARAN 500 mg, effervescent tablet.

For children weighing less than 27 kg, there are other presentations of paracetamol: ask your doctor or pharmacist for advice.

2. BEFORE YOU TAKE PARACETAMOL BIOGARAN 500 mg, effervescent tablet?

Do not take PARACETAMOL BIOGARAN 500 mg, effervescent tablet:

· if you are allergic (hypersensitive) to paracetamol or any of the other ingredients of this medication mentioned in section 6,

· if you have severe liver disease,

· to treat a child under the age of 6, as it can swallow and choke. Use another form.

If in doubt, it is essential to seek the advice of your doctor or pharmacist.

Warnings and Precautions

Talk to your doctor, pharmacist or nurse before taking PARACETAMOL BIOGARAN 500 mg, effervescent tablet .

In case of overdosage or mistake of too high a dose, consult your doctor immediately.

This medicinal product contains paracetamol. Other medicines contain it. Do not combine them, in order not to exceed the recommended daily dose (see "Dosage").

If the pain persists more than 5 days or the fever more than 3 days , or if there is insufficient efficacy or any other signs, do not continue treatment without the advice of your doctor.

Before starting treatment with this drug, check that you are not taking any other medicines containing paracetamol.

Tell your doctor if you have liver or kidney disease, or alcohol abuse.

Tell your doctor if you are taking other medicines containing paracetamol.

If you have problems with nutrition (malnutrition) or dehydration, PARACETAMOL BIOGARAN 500 mg, effervescent tablet should be used with caution.

The use of this medication is not recommended in patients with fructose intolerance (rare hereditary disease).

The use of this medication is not recommended in patients with galactose intolerance, Lapp lactase deficiency or glucose or galactose malabsorption syndrome (rare hereditary diseases).

This medicine contains sodium. This medicine contains 317 mg sodium per effervescent tablet. To be taken into account in patients controlling their sodium dietary intake.

If in doubt, do not hesitate to seek the advice of your doctor or pharmacist.

Children and Youth

Not applicable.

Other medicines and PARACETAMOL BIOGARAN 500 mg, effervescent tablet

Inform your doctor or pharmacist if you or your child are taking, have recently taken or may take any other medication.

Tell your doctor or prescriber about all prescription, over-the-counter, over-the-counter medications you are taking.

PARACETAMOL BIOGARAN 500 mg, effervescent tablet with food and drink and alcohol

Not applicable.

Pregnancy and breast feeding

Paracetamol, under normal conditions of use, may be used during pregnancy as well as during breastfeeding.

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor or pharmacist for advice before taking this medicine.

Sport

Not applicable.

Driving and using machines

Not applicable.

PARACETAMOL BIOGARAN 500 mg contains lactose, sodium and sorbitol.

3. HOW TO TAKE PARACETAMOL BIOGARAN 500 mg, effervescent tablet?

Always take this medication exactly as prescribed in this leaflet or as directed by your doctor, pharmacist or nurse. Check with your doctor, pharmacist or nurse if in doubt.

Dosage

This presentation is reserved for the adult and the child from 27 kg (from about 8 years).

In the child

The dosage of paracetamol depends on the weight of the child; the ages are mentioned for information purposes.

If you do not know the weight of the child, weigh it to give it the best dose.

Paracetamol exists in many dosages, allowing the treatment to be adapted to the weight of each child.

The recommended daily dose of paracetamol is dependent on the weight of the infant: it is approximately 60 mg / kg per day, divided into 4 or 6 doses, ie approximately 15 mg / kg every 6 hours or 10 mg / kg all the 4 hours .

The usual dosage is:

· For children weighing 27 to 40 kg (approximately 8 to 13 years), the dosage is 1 tablet at 500 mg per dose, to be renewed if necessary after 6 hours, without exceeding 4 tablets per day .

· For children weighing 41 to 50 kg (approximately 12 to 15 years), the dosage is 1 tablet at 500 mg per dose, to be renewed if necessary after 4 hours, but not more than 6 tablets per day .

· For adults and children weighing more than 50 kg (from about 15 years), the usual dosage is 1 or 2 tablets at 500 mg per dose (depending on the intensity of the pain), to be renewed in case of need after 4 hours minimum.

It is generally not necessary to exceed 3 g of paracetamol per day, ie 6 tablets per day.

However, in case of more severe pain, and on the advice of your doctor or pharmacist, the total dose can be increased up to 4 g per day, ie 8 tablets per day. If you feel that the effect of PARACETAMOL BIOGARAN 500 mg, effervescent tablet is too strong or too weak, talk to your doctor or pharmacist.

Warning:

· Dosages above 3 g of paracetamol per day require medical advice.

· NEVER TAKE MORE THAN 4 GRAMS OF PARACETAMOL PER DAY (taking all medicines containing paracetamol into their formula).

· Always respect an interval of at least 4 hours between the catches.

In severe kidney disease (severe renal insufficiency), catch should be 8 hours apart and the total daily dose should not exceed 6 tablets (3 g).

The maximum daily dose shall not exceed 60 mg / kg (not to exceed 3 g) per day in the following situations:

· adults less than 50 kg,

· severe liver damage,

· chronic alcoholism,

· chronic malnutrition,

· dehydration.

Administration mode

Oral use.

Drink after complete dissolution in a glass of water.

The use of tablets is contra-indicated in children before 6 years because it can swallow and choke. Use another form.

In addition, if your child has a fever greater than 38.5 ° C, you can improve the effectiveness of the drug treatment by:

· discover your child,

· make the drink,

· do not leave your child in a place too hot.

Frequency of Administration

Regular intakes prevent the pain or fever from returning: "see section Dosage".

In children, catches should be regularly spaced, including at night, preferably 6 hours , and at least 4 hours.

In adults, catches must be spaced at least 4 hours apart.

In case of severe kidney disease (severe kidney failure), you should wait at least 8 hours between each dose.

If you feel that the effect of PARACETAMOL BIOGARAN 500 mg, effervescent tablet is too strong or too weak, talk to your doctor or pharmacist.

Duration of treatment

Except for medical advice, the duration of treatment is limited:

· at 5 days in case of pain,

· at 3 days in case of fever.

If the pain persists more than 5 days or fever more than 3 days, if they worsen, do not continue treatment without the advice of your doctor.

If you take more PARACETAMOL BIOGARAN 500 mg, effervescent tablet than you should:

In case of overdose or mistake of too high a dose, consult your doctor or pharmacist immediately.

If you forget to take PARACETAMOL BIOGARAN 500 mg, effervescent tablet:

Do not take a double dose to make up for the single dose that you have forgotten to take.

If you stop taking PARACETAMOL BIOGARAN 500 mg, effervescent tablet:

Not applicable.

If you have any further questions on the use of this medication, ask your doctor, pharmacist or nurse for more information.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

· In some rare cases, it is possible that a rash or reddening or allergic reaction can occur, which can be manifested by a sudden swelling of the face and neck or by a sudden discomfort with drop in blood pressure. Immediately stop treatment , tell your doctor and never take any medicines containing paracetamol.

· Exceptionally, biological changes requiring blood check have been observed: liver function disorders, abnormally low levels of certain white blood cells or certain blood cells such as platelets which can result in nosebleeds or gums. In this case, consult a doctor.

· Very rare cases of severe skin reactions have been reported.

· Due to the presence of sorbitol, possibility of digestive disorders and diarrhea.

Declaration of side effects

If you experience any side effects, talk to your doctor, pharmacist or nurse. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE PARACETAMOL BIOGARAN 500 mg, effervescent tablet?

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the package. The expiry date refers to the last day of that me .

Store at a temperature not exceeding + 25 ° C.

Keep the pillbox carefully closed, protected from moisture.

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What PARACETAMOL BIOGARAN 500 mg contains: effervescent tablet

· The active substance is:

paracetamol................................................. .................................................. 500 mg

In the form of paracetamol COMPAP PVP 3

For an effervescent tablet

· The other components are:

Povidone, sodium bicarbonate, anhydrous citric acid, sorbitol, lactose monohydrate, saccharin sodium, lemon flavoring, leucine, ascorbic acid.

What is PARACETAMOL BIOGARAN 500 mg, effervescent tablet and contents of the pack

This medication is in the form of an effervescent tablet. Pill box of 16.

Marketing Authorization Holder

BIOGARAN

15, BOULEVARD CHARLES DE GAULLE

92707 COLOMBES CEDEX

Marketing Authorization Operator

BIOGARAN

15, BOULEVARD CHARLES DE GAULLE

92707 COLOMBES CEDEX

Maker

SMB TECHNOLOGY

39, RUE DU PARC INDUSTRIEL

6900 MARCHE-EN-FAMENNE

BELGIUM

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

{MM / YYYY}

Other

Detailed information on this medicine is available on the ANSM website (France).

ADVICE / HEALTH EDUCATION

WHAT TO DO IN THE EVENT OF FEVER:

The normal temperature of the body varies from person to person and is between 36.5 ° C and 37.5 ° C. A rise in temperature above 38 ° C may be considered a fever, but it is not advisable to treat fever with a drug below 38.5 ° C.

This medicine is reserved for adults and children from 27kg (about 8 years).

If the disorders that the fever causes are too troublesome, you can take this drug that contains paracetamol in accordance with the indicated dosages.

To avoid any risk of dehydration, consider drinking frequently.

With this medication, the fever should drop rapidly. However :

· if other unusual signs appear

· if the fever persists for more than 3 days or if it worsens,

· if the headache becomes violent, or in case of vomiting.

CONSULT YOUR DOCTOR IMMEDIATELY.

WHAT TO DO IF PAIN:

The intensity of the perception of pain and the ability to resist it vary from person to person.

· if there is no improvement after 5 days of treatment,

· if the pain is violent, unexpected and occurs suddenly (including severe pain in the chest) and / or reverses regularly,

· if accompanied by other signs such as general malaise, fever, unusual swelling of the painful area, decreased strength in a limb,

· if it wakes you up at night.

CONSULT YOUR DOCTOR IMMEDIATELY.

Paracetamol Online Pharmacy: Order your paracetamol pharmacy in your online bio.


Paracetamol is an active substance of a number of drugs in the class of antipyretic analgesics non salicylates. This substance is indicated against fever and pain of medium intensity high. Discover the generic Paracetamol and associated with other molecules on Care and Nature.

Accessories

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.